On a characterization of gaussian measures in a Hilbert space
Annales de l'institut Henri Poincaré. Section B. Calcul des probabilités et statistiques, Volume 11 (1975) no. 4, pp. 397-404.
@article{AIHPB_1975__11_4_397_0,
     author = {Kannan, D. and Kannappan, Pl.},
     title = {On a characterization of gaussian measures in a {Hilbert} space},
     journal = {Annales de l'institut Henri Poincar\'e. Section B. Calcul des probabilit\'es et statistiques},
     pages = {397--404},
     publisher = {Gauthier-Villars},
     volume = {11},
     number = {4},
     year = {1975},
     zbl = {0322.60005},
     mrnumber = {394787},
     language = {en},
     url = {http://www.numdam.org/item/AIHPB_1975__11_4_397_0/}
}
TY  - JOUR
AU  - Kannan, D.
AU  - Kannappan, Pl.
TI  - On a characterization of gaussian measures in a Hilbert space
JO  - Annales de l'institut Henri Poincaré. Section B. Calcul des probabilités et statistiques
PY  - 1975
DA  - 1975///
SP  - 397
EP  - 404
VL  - 11
IS  - 4
PB  - Gauthier-Villars
UR  - http://www.numdam.org/item/AIHPB_1975__11_4_397_0/
UR  - https://zbmath.org/?q=an%3A0322.60005
UR  - https://www.ams.org/mathscinet-getitem?mr=394787
LA  - en
ID  - AIHPB_1975__11_4_397_0
ER  - 
%0 Journal Article
%A Kannan, D.
%A Kannappan, Pl.
%T On a characterization of gaussian measures in a Hilbert space
%J Annales de l'institut Henri Poincaré. Section B. Calcul des probabilités et statistiques
%D 1975
%P 397-404
%V 11
%N 4
%I Gauthier-Villars
%G en
%F AIHPB_1975__11_4_397_0
Kannan, D.; Kannappan, Pl. On a characterization of gaussian measures in a Hilbert space. Annales de l'institut Henri Poincaré. Section B. Calcul des probabilités et statistiques, Volume 11 (1975) no. 4, pp. 397-404. http://www.numdam.org/item/AIHPB_1975__11_4_397_0/

[1] L. Corwin, Generalized Gaussian measures and a « Functional equation », III. Advances in Math., vol. 6, 1971, p. 239-251. | MR | Zbl

[2] W. Feller, An Introduction to Probability Theory and Its Applications, vol. II, John Wiley, New York, 1966. | MR | Zbl

[3] M. Fisz, Probability Theory and Mathematical Statistics. John Wiley, New York, 1963. | MR | Zbl

[4] I.I. Gikhman and A.V. Skorokhod, On the densities of probability measures in function spaces. Russian Math. Surveys, vol. 6, 1966, p. 83-156. | Zbl

[5] M. Kac, On a characterization of the normal distribution. Amer. J. Math., vol. 61, 1939, p. 726-728. | MR | Zbl

[6] K.R. Parthasarathy, Probability Measures on Metric Spaces. Academic Press, New York, 1967. | MR | Zbl

[7] Yu.V. Prokhorov and M. Fish, A characterization of normal distributions in Hilbert space. Theory Prob. Appl., vol. 2, 1957, p. 468-469.